Muscol Orphenadrine Citrate BPC 30mg Paracetamol BP 500mg 100Tablets
Without Prescription - Buy Without Prescription No Prescription No Rx
Contents : Paracetamol 500 mg, orphenadrine citrate 30 mg
Indications : Pain and muscular spasms in musculoskeletal disorders.
Dosage Adult: PO Per tab contains paracetamol 450 mg and orphenadrine citrate 35 mg: 2 tab 3 times/day.
Overdosage : For action to be taken in the event of accidental overdose
Contraindications : Bladder neck or prostate obstruction or hypertrophy, glaucoma, myasthenia gravis, oesophageal spasm, pyloric or duodenal obstruction, porphyria.
Special Precautions : Impaired kidney or liver function, or in patients with cardiac failure, coronary insufficiency, cardiac arrhythmias and tachycardia. Alcohol dependence. Pregnancy and lactation. In prolonged therapy, monitor blood, urine, and LFTs periodically. May affect ability to drive or operate machinery.
Adverse Drug Reactions : Dry mouth, nausea, constipation, tachycardia, palpitation, urinary hesitancy or retention, blurred vision, mydriasis, increased ocular tension, weakness, headache, dizziness and drowsiness.
Potentially Fatal : Blood dyscrasias (rare).
Drug Interactions :
Increased paracetamol absorption with metoclopramide and domperidone. Decreased paracetamol absorption with cholestyramine. May increase risk of bleeding with warfarin and coumarins. Increased anticholinergic side effects with other anticholinergic drugs. Additive CNS effects with propoxyphene. Increased bupropion levels with concurrent use. May antagonise actions of centrally acting anticholinesterases e.g. donepezil, galantamine, rivastigmine, tacrine. May decrease levodopa absorption with concurrent use.
Potentially Fatal: Increased risk of liver damage with alcohol.